KOPS - The Institutional Repository of the University of Konstanz

Conserving first integrals under discretization with variable step size integration procedures

Aufgrund von Vorbereitungen auf eine neue Version von KOPS, können derzeit keine Publikationen eingereicht werden. (Due to preparations for a new version of KOPS, no publications can be submitted currently.)

Conserving first integrals under discretization with variable step size integration procedures

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

SCHROPP, Johannes, 2000. Conserving first integrals under discretization with variable step size integration procedures. In: Journal of Computational and Applied Mathematics. 115(1-2), pp. 503-517. ISSN 0377-0427. eISSN 1879-1778. Available under: doi: 10.1016/S0377-0427(99)00178-8

@article{Schropp2000-03Conse-43199, title={Conserving first integrals under discretization with variable step size integration procedures}, year={2000}, doi={10.1016/S0377-0427(99)00178-8}, number={1-2}, volume={115}, issn={0377-0427}, journal={Journal of Computational and Applied Mathematics}, pages={503--517}, author={Schropp, Johannes} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/43199"> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:language>eng</dc:language> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Schropp, Johannes</dc:creator> <dcterms:title>Conserving first integrals under discretization with variable step size integration procedures</dcterms:title> <dc:contributor>Schropp, Johannes</dc:contributor> <dcterms:abstract xml:lang="eng">It is well known that the application of one-step or linear multistep methods to an ordinary differential equation with first integrals will destroy the conserving quantities. With the use of stabilization techniques similar to Ascher, Chin, Reich (Numer. Math. 67 (1997) 131–149) we derive stabilized variants of our original problem. We show that variable step size one-step and linear multistep methods applied to the stabilized equation will reproduce that phase portrait correctly. In particular, this technique will conserve first integrals over an infinite time interval within the local error of the used method.</dcterms:abstract> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-09-07T09:49:38Z</dcterms:available> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/43199"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-09-07T09:49:38Z</dc:date> <dcterms:issued>2000-03</dcterms:issued> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account